MathSciNet Relay Station
MathSciNet bibliographic data
MR2197088 (2006i:34007) 34A12 (34C11)
Bai, Chuanzhi Positive solutions for nonlinear fractional differential equations with coefficient that changes sign. Nonlinear Anal. 64 (2006), no. 4, 677–685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement